# SDR AALA202107190156

- Difficulty date: July 12, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 58,326 hours, 24,136 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPEED BRAKE FAILED TO DEPLOY ON LANDING. **SUPPLEMENTAL INFORMATION FROM AALA202107130156: ACCOMPLISHED FIM TASK 32-42-00 AND NO FAULTS FOUND. SUCCESSFUL AUTO DEPLOY OF SPEED BRAKES NUMEROUS TIMES .** (CLOSED)
